MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0275
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) inappropriately stored a signal artifact monitor (sam) episode and disabled the minute ventilation (mv) sensor the day after the implant procedure due to electromagnetic interference (emi) oversensing.On the sam episode it was noted the right ventricular (rv) lead shock impedances were low out of range due to the emi.Technical services (ts) discussed reprogramming options.No adverse patient effects were reported.This system remains in service.

Brand Name
ENDOTAK RELIANCE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20579648
Report Number2124215-2024-68453
Device Sequence Number15615867
Product Code NVY
UDI-Device Identifier00802526531224
UDI-Public00802526531224
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/09/2025
Device Model Number0275
Device Catalogue Number0275
Device Lot Number422305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date10/31/2024
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale